| Catalog Number |
60210574 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the facility on 03/17/2025 "the syringe was being used in set up for a cardiac catheterization and would not tighten down to the manifold".Per the facility a separate syringe was used and fit to the manifold appropriately.Per the facility there was no patient involvement or injury reported.The syringe was returned for evaluation, and the cause has been determined to be customer use.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Event or Problem Description
According to the facility on (b)(6) 2025 "the syringe was being used in set up for a cardiac catheterization and would not tighten down to the manifold".